Jump to content
CrazyBoards.org

Recommended Posts

I haven't taken it, but in looking on RemedyFind, I didn't find that many people complained of weight as a side effect.  I didn't look through all of them but for FMS, for example, only a couple out of 28 said that they had gained weight on it. That does pretty much agree with the PI sheet. It didn't seem as though it deterred from taking the medication.

You may find it helpful to search at remedyfind and read the patient ratings, since not very many people have taken it just yet.

http://www.remedyfind.com

~navy~

Link to comment
Share on other sites

  • 3 months later...

i'm only on 150, but i haven't gained any. maybe it's dose related... but not everyone gains on every med. zoloft made me a little piggie, but a lot of people are fine on it. so... it's been almost 2 months, i have less pain, less anxiety, and no gain. maybe if i go up in dosage i will. i hope not.

considering i'm only on 150, it has done a remarkable amount of good. so, i hope this isn't a universal side effect.

Link to comment
Share on other sites

  • 2 years later...
Guest Patricia

I have been on Lyrica for two months now. I started with 50mg 3x a day and am now taking 100mg's 3x a day. I check my weight everyday and have gained no weight. I have not changed my diet. The first two days on Lyrica were a little hard to get use to but well worth it. I now have less pain, sleep better and my family thinks I am easier to get along with...lol

Link to comment
Share on other sites

"Weight neutral" my ass is all I have to say to my neurologist whenever he makes that claim. I gained 5 lbs. in a month on Lyrica and was eating even less than normal. That was 225 mgs. But it worked great on the seizures. Tore up my tummy, though, so I had to ditch it.

Everyone is different, though.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...